# SDR ASAA2022022437577

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 31 hours, 16 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ILLUMINATED A FEW MINUTES AFTER NORMAL START AND APU SHUTDOWN. GROUNDED - YES. INTERROGATED FAULT HISTORY FOUND INLET OVERHEAT SHUTDOWN, SENSOR FAILURE SHUTDOWN, INLET TEMP SENSOR SHOWS OUT OF RANGE, ALL FAULTS OCCURRED ON SAME LEG. FAULT CODES 49-91006, 49-61025, 49-61224. ACCOMPLISHED B737-9 IFIM TASK 49-90-00-810-802. NO DEFECTS NOTED. INTERMITTENT FAULT. ACCOMPLISHED AIR INLET DUCT AND COMPRESSOR INLET VISUAL INSPECT, NO DEFECTS NOTED. RAN APU FOR 20 MINUTES, WITH BOTH PACKS AND FULL ELECT LOAD. INLET TEMP STABILIZED AROUND 31 DEGREES C.
